RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 180, Number 10  


Semiregular corner singularities of smooth functions
Yu. I. Sapronov
1299
On Frobenius pairs of the form $(F\leftthreetimes V,V)$
V. P. Shunkov
1311
The mechanism of destruction of resonance tori of Hamiltonian systems
D. V. Treschev
1325
Quasiconformal homotopies of elementary space mappings
I. V. Abramov, E. A. Roganov
1347
Some extremal problems on classes of functions determined by linear differential operators
Nguyên Thị Thiêu Hoa
1355
Irreducible orthogonal decompositions in Lie algebras
Pham Huu Tiep
1396
Modal companions of superintuitionistic logics: syntax, semantics, and preservation theorems
M. V. Zakharyaschev
1415
Duck trajectories of relaxation systems connected with violation of the normal switching conditions
A. Yu. Kolesov
1428
Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019